Alert archive / Louisiana / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 201, NWS Shreveport, LA

July 14, 20165 parishes in Louisiana; Columbia County, Lafayette County, Union County, Arkansas

NWS Shreveport, LA issued this severe thunderstorm warning at Jul 14, 2016, 6:41 PM CDT for 5 parishes in Louisiana; Columbia County, Lafayette County, Union County, Arkansas. It was in force for 64 min. 8 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 14, 2016, 6:41 PM CDT (23:41 UTC)
Expired
Jul 14, 2016, 7:45 PM CDT
In force
64 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Columbia County, AR, Lafayette County, AR, Union County, AR, Bossier Parish, LA, Claiborne Parish, LA, Lincoln Parish, LA, Union Parish, LA, Webster Parish, LA

The radar

The Shreveport radar (KSHV), 149 km from the middle of the area, began a volume at 23:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 14, 6:50 PM CDTTSTM WND DMGSmackover, ARLARGE TREE DOWN IN SMACKOVER ON VEHICLE
Jul 14, 6:54 PM CDTTSTM WND GST 59El Dorado, AR59 MPH GUST ELD ASOS
Jul 14, 7:00 PM CDTTSTM WND DMGEl Dorado, ARTREES AND POWER LINES REPORTED DOWN COUNTY WIDE
Jul 14, 7:10 PM CDTTSTM WND DMG5 E Springhill, LANUMEROUS TREES DOWN AND TRANSFORMER DAMAGE REPORTED IN NORTHERN PART OF THE PARISH
Jul 14, 7:25 PM CDTTSTM WND DMG1 Sw Haynesville, LA15 TREES DOWN MAINLY NEAR HWY 79 AS WELL AS POWER LINES DOWN STARTED FIRES ON ALT 2 AND OIL CENTER ROAD IN HAYNESVILLE... AND ANOTHER FIRE ON STAND PIPE AND CAMP ROAD
Jul 14, 7:30 PM CDTTSTM WND DMGSpearsville, LATREES REPORTED DOWN ALL OVER THE PARISH
Jul 14, 7:35 PM CDTTSTM WND DMG1 W El Dorado, ARLARGE TREE SNAPPED ON TIMBERLANE AT THE OLD HIGH... WEST SIDE OF EL DORADO
Jul 14, 7:40 PM CDTTSTM WND DMGCotton Valley, LATREES REPORTED DOWN ALL OVER THE NORTHERN PART OF THE PARISH

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 14, 3:05 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Shreveport, LA (KBAD), launched 12:00Z, 11.7 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2016-07-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 645 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2016-07-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -29 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
645 J/kg
Mixed-layer CIN
-344 J/kg
Mixed-layer LCL
1134 m above ground
0-6 km bulk shear
6 kt
0-1 km storm-relative helicity
-29 m²/s²
0-3 km storm-relative helicity
87 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

250 
WUUS54 KSHV 142341
SVRSHV
ARC027-073-139-LAC015-027-061-111-119-150045-
/O.NEW.KSHV.SV.W.0201.160714T2341Z-160715T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
641 PM CDT THU JUL 14 2016

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  COLUMBIA COUNTY IN SOUTHWESTERN ARKANSAS...
  SOUTHWESTERN LAFAYETTE COUNTY IN SOUTHWESTERN ARKANSAS...
  UNION COUNTY IN SOUTH CENTRAL ARKANSAS...
  BOSSIER PARISH IN NORTHWESTERN LOUISIANA...
  WEBSTER PARISH IN NORTHWESTERN LOUISIANA...
  NORTHWESTERN UNION PARISH IN NORTH CENTRAL LOUISIANA...
  NORTHWESTERN LINCOLN PARISH IN NORTH CENTRAL LOUISIANA...
  CLAIBORNE PARISH IN NORTHWESTERN LOUISIANA...

* UNTIL 745 PM CDT

* AT 641 PM CDT...A STRONG GUST FRONT ALONG AND JUST AHEAD OF SEVERE
  THUNDERSTORMS WAS LOCATED ALONG A LINE EXTENDING FROM NEAR HAMPTON
  MUNICIPAL AIRPORT TO NEAR BRADLEY... MOVING SOUTH AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  BOSSIER CITY...EL DORADO...MINDEN...MAGNOLIA...SPRINGHILL...
  HOMER...SMACKOVER...NORPHLET...HUTTIG...JUNCTION CITY...HAUGHTON...
  HAYNESVILLE...BERNICE...CULLEN...PLAIN DEALING...COTTON VALLEY...
  SAREPTA...BRADLEY...TAYLOR AND STRONG.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

THIS IS A DANGEROUS SITUATION. THESE STORMS ARE PRODUCING WIDESPREAD
WIND DAMAGE ACROSS SOUTHWEST ARKANSAS. SEEK SHELTER NOW INSIDE A
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!
 
WIND DAMAGE WITH THESE STORMS WILL OCCUR BEFORE ANY RAIN OR
LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER.
SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

&&

LAT...LON 3301 9208 3245 9367 3313 9382 3338 9305
      3337 9279 3339 9276 3336 9268 3337 9255
      3332 9252 3333 9248 3327 9243 3330 9235
      3329 9236 3326 9232 3325 9223 3321 9223
      3321 9218 3316 9217 3316 9211 3309 9213
TIME...MOT...LOC 2340Z 351DEG 32KT 3350 9254 3305 9374 

HAIL...<.75IN
WIND...60MPH
 
$$

15
1 follow-up statement
379 
WWUS54 KSHV 150032
SVSSHV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
732 PM CDT THU JUL 14 2016

ARC073-150040-
/O.CAN.KSHV.SV.W.0201.000000T0000Z-160715T0045Z/
LAFAYETTE AR-
732 PM CDT THU JUL 14 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN LAFAYETTE COUNTY
IS CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED AREA.
THEREFORE...THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
SOUTH CENTRAL AND SOUTHWESTERN ARKANSAS...AND NORTH CENTRAL AND
NORTHWESTERN LOUISIANA.

LAT...LON 3301 9208 3245 9367 3296 9378 3302 9353
      3302 9349 3303 9349 3314 9302 3316 9267
      3321 9223 3320 9220 3321 9218 3316 9217
      3316 9211 3311 9214 3309 9213 3306 9211
      3303 9211 3303 9210
TIME...MOT...LOC 0030Z 317DEG 37KT 3301 9214 3271 9369 

$$

ARC027-139-LAC015-027-061-111-119-150045-
/O.CON.KSHV.SV.W.0201.000000T0000Z-160715T0045Z/
COLUMBIA AR-UNION AR-BOSSIER LA-WEBSTER LA-UNION LA-LINCOLN LA-
CLAIBORNE LA-
732 PM CDT THU JUL 14 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR SOUTHERN COLUMBIA AND SOUTHERN UNION COUNTIES...BOSSIER...
WEBSTER...NORTHWESTERN UNION...NORTHWESTERN LINCOLN AND CLAIBORNE
PARISHES...

AT 732 PM CDT...A STRONG GUST FRONT WAS LOCATED ALONG A LINE
EXTENDING FROM NEAR HUTTIG TO NEAR BENTON...MOVING SOUTH SOUTHEAST AT 40
MPH. STRONG TO SEVERE THUNDERSTORMS FOLLOWED THIS BOUNDARY EXTENDING FROM JUST 
NORTH OF COTTON VALLEY...TO HAYNESVILLE...TO JUNCTION CITY AND STRONG...ALSO 
MOVING SOUTH SOUTHEAST AT 40 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
BOSSIER CITY...MINDEN...SPRINGHILL...HOMER...HUTTIG...JUNCTION CITY...
HAUGHTON...HAYNESVILLE...BERNICE...CULLEN...PLAIN DEALING...COTTON VALLEY...
SAREPTA...STRONG...EMERSON...DIXIE INN...SHONGALOO...WESSON...URBANA AND
FOSTERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

THIS IS A DANGEROUS SITUATION. THESE STORMS ARE PRODUCING WIDESPREAD
WIND DAMAGE ACROSS SOUTHWEST ARKANSAS. SEEK SHELTER NOW INSIDE A
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
 
WIND DAMAGE WITH THESE STORMS WILL OCCUR BEFORE ANY RAIN OR
LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER.
SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

&&

LAT...LON 3301 9208 3245 9367 3296 9378 3302 9353
      3302 9349 3303 9349 3314 9302 3316 9267
      3321 9223 3320 9220 3321 9218 3316 9217
      3316 9211 3311 9214 3309 9213 3306 9211
      3303 9211 3303 9210
TIME...MOT...LOC 0030Z 317DEG 37KT 3301 9214 3271 9369 

HAIL...<.75IN
WIND...60MPH
 
$$

15

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 3:42 PM CDT, 2 hours 59 minutes earlier.

Area forecast discussion, Jul 14, 3:42 PM CDT, 2 hours 59 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
342 PM CDT THU JUL 14 2016

.DISCUSSION...
For the most part, today has been another carbon copy of heat and
humidity, with heat indices just flirting with the 105 degree heat
index threshold for heat advisory. However, subtle changes in
position of upper ridge has allowed for a nw flow aloft pattern to
infringe upon northern portions of the area...further cooling of mid
lvl temps. A decayed nocturnal mcs has redeveloped over OK and
movg sewd into area packing a big punch with widespread winds of
40 or more mph...and intense lgt strikes. Svr tstm watch issued
for se OK/sw AR/and extreme ne corner of TX...until 9 pm. have
upped pops to high end chance across northern portions of area,
and expanded slgt chc to cover remainder of LA/TX and to include
the entire overnight hours. NW flow to continue Friday, and
gradually weakening over the wknd as the upper ridge expands once
again as it begins to move into the central plains. Will see sct
convection for much of the area on Friday, with coverage becmg
questionable Saturday and finally minimal coverage of any
convection by Sunday. Of course, with nw flow cannot assume that
all convection will be diurnal. By early next week will see temps
climb back into upper 90s and possibly near 100 with a more
easterly flow locking in higher dewpoints, and any possible
convection limited to more sea breeze type, as the upper ridge
moves to a more northerly position, relative to our area. With
that said, heat advisories may possibly be needed next week./VII/.

&&

.PREV DISCUSSION... /issued 104 PM CDT THU JUL 14 2016/

AVIATION...
Mostly VFR conditions will continue through much of the 14/18Z TAF
period. A sct cu field has developed over E TX/N LA early this
afternoon...with SW AR expected to fill in by mid-afternoon. A
stationary outflow bndry from morning convection over Cntrl AR
is now focusing some cu towers just SW of HOT...to a LLQ and GLH
line...with sct convection possibly developing by mid to late
afternoon along it...shifting SSE late in the day. Any convection
that develops along this bndry may near the ELD terminal by
00Z...but confidence remains too low to mention in the TAF attm.
A larger cluster of convection has developed over Cntrl/NE OK
early this afternoon...which should shift ESE into Wrn and Cntrl
AR between 20-24Z. This convection may build farther Swd into
extreme SE OK/SW AR by 00Z...and could affect the TXK/ELD
terminals between 00-04Z. Will continue to monitor the current
radar trends with amendments possible as confidence increases
later today. Locally gusty winds...reduced vsbys...and MVFR cigs
would be possible in/near the convection before it diminishes by
late evening. Considerable convective debris should linger
overnight/Friday morning...with additional sct -SHRA
redevelopment possible over SW AR...with the higher confidence
affecting the ELD terminal. Low MVFR cigs should develop between
09-12Z over the WSW portions of E TX...affecting the TYR/GGG/LFK
terminals through mid-morning before scattering out. SSW winds
8-12kts this afternoon will diminish to 4-7kts after 00Z. /15/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  78  96  77  96 /  20  20  20  20
MLU  76  95  76  92 /  30  30  30  30
DEQ  74  94  75  94 /  40  30  20  20
TXK  76  95  76  96 /  40  30  20  20
ELD  75  93  76  93 /  40  30  30  30
TYR  77  97  77  97 /  20  10  20  20
GGG  77  97  77  96 /  20  10  20  20
LFK  75  97  77  96 /  20  10  10  20

&&

.SHV Watches/Warnings/Advisories...
AR...None.
LA...None.
OK...None.
TX...None.
&&
Hazardous weather outlook, Jul 14, 11:54 AM CDT, 6 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1154 AM CDT THU JUL 14 2016

LAZ001>003-010>013-017>022-TXZ108>112-124>126-136>138-149>153-
165>167-151700-
CADDO-BOSSIER-WEBSTER-DE SOTO-RED RIVER-BIENVILLE-JACKSON-SABINE-
NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-FRANKLIN-TITUS-CAMP-
MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK-
PANOLA-NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE-
1154 AM CDT THU JUL 14 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
LOUISIANA...NORTHWEST LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

ISOLATED SHOWERS AND THUNDERSTORM ARE A REMOTE POSSIBILITY ACROSS
PORTION OF THE AREA LATE THIS AFTERNOON AND EVENING. NO HAZARDOUS
WEATHER IS EXPECTED. HOWEVER...AFTERNOON HEAT INDEX VALUES OF 100
TO 105 DEGREES ARE EXPECTED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

ISOLATED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE FRIDAY
THROUGH SUNDAY. RAIN CHANCES BEGIN TO TAPER OFF AS WE HEAD INTO
THE NEW WORK WEEK NEXT WEEK WITH DAYTIME HIGH TEMPERATURES BY THE
MIDDLE OF THE WORK WEEK CLIMBING TO NEAR 100 DEGREES ACROSS THE
ENTIRE FOUR STATE REGION.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO
OPERATORS...AND STORM SPOTTERS WILL NOT BE NEEDED TODAY THROUGH
TONIGHT.

ARZ050-051-059>061-070>073-LAZ004>006-014-OKZ077-TXZ096-097-
151700-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-UNION-CLAIBORNE-LINCOLN-OUACHITA-MCCURTAIN-RED RIVER-
BOWIE-
1154 AM CDT THU JUL 14 2016

ISOLATED THUNDERSTORMS MAY BEGIN TO DEVELOP BY MID
AFTERNOON...WITH THUNDERSTORM COVERAGE POSSIBLY BECOMING SCATTERED
BY THE EVENING HOURS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

ISOLATED THUNDERSTORMS MAY BEGIN TO DEVELOP BY MID
AFTERNOON...WITH THUNDERSTORM COVERAGE POSSIBLY BECOMING SCATTERED
BY THE EVENING HOURS. ANY THUNDERSTORM ACTIVITY THAT DEVELOPS DURING
AFTERNOON HEATING TODAY COULD PRODUCE STRONG WIND GUSTS AND
FREQUENT CLOUD TO GROUND LIGHTNING. OTHERWISE...THE HEAT WILL BE
ON ONCE AGAIN TODAY WITH AFTERNOON HEAT INDEX VALUES ECLIPSING THE
100 DEGREE MARK.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE
FRIDAY THROUGH SUNDAY. RAIN CHANCES BEGIN TO TAPER OFF AS WE HEAD
INTO THE NEW WORK WEEK NEXT WEEK WITH DAYTIME HIGH TEMPERATURES BY
THE MIDDLE OF THE WORK WEEK CLIMBING TO NEAR 100 DEGREES.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO
OPERATORS...AND STORM SPOTTERS SHOULD NOT BE NEEDED TODAY THROUGH
TONIGHT.

VII

In the hours before

Local storm report, Jul 14, 4:53 PM CDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
453 PM CDT THU JUL 14 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     TSTM WND DMG     DE QUEEN                34.04N  94.34W
07/14/2016                   SEVIER             AR   PUBLIC

            SEVERAL TREES DOWN IN CITY... STRONG WINDS ESTIMATED AT
            70 MPH

&&

EVENT NUMBER SHV1600604

25
Local storm report, Jul 14, 5:37 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
537 PM CDT THU JUL 14 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     TSTM WND DMG     2 NW NASHVILLE          33.96N  93.88W
07/14/2016                   HOWARD             AR   LAW ENFORCEMENT

            TREES DOWN NORTH AND WEST OF NASHVILLE... AS WELL AS
            COUNTY WIDE

&&

EVENT NUMBER SHV1600605

25
Local storm report, Jul 14, 5:38 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
538 PM CDT THU JUL 14 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 PM     TSTM WND DMG     HORATIO                 33.94N  94.36W
07/14/2016                   SEVIER             AR   LAW ENFORCEMENT

            TREES AND POWER LINES DOWN ACROSS COUNTY BUT HEAVIEST
            DAMAGE IN HORATIO AND LOCKSBURG AREA

&&

EVENT NUMBER SHV1600606

25
Special weather statement, Jul 14, 6:22 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
622 PM CDT THU JUL 14 2016

ARZ070>072-LAZ001>004-TXZ112-126-150000-
MILLER AR-LAFAYETTE AR-COLUMBIA AR-CLAIBORNE LA-BOSSIER LA-
WEBSTER LA-CADDO LA-MARION TX-CASS TX-
622 PM CDT THU JUL 14 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN COLUMBIA...SOUTHERN
LAFAYETTE AND SOUTHERN MILLER COUNTIES...NORTHWESTERN CADDO...
NORTHERN BOSSIER...NORTHWESTERN WEBSTER AND NORTHWESTERN CLAIBORNE
PARISHES...EASTERN MARION AND SOUTHEASTERN CASS COUNTIES UNTIL 700 PM
CDT...

AT 622 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG GUST
FRONT FROM STRONG AND SEVERE THUNDERSTORMS ACROSS SOUTHWEST ARKANSAS.
THIS GUST FRONT EXTENDED ALONG A LINE EXTENDING FROM NEAR ATLANTA TO
6 MILES NORTHEAST OF CANFIELD...AND MOVING SOUTH SOUTHEAST AT 40 MPH.

STRONG WINDS BETWEEN 40 AND 50 MPH WILL BE POSSIBLE WITH THIS
GUST FRONT. THE TEXARKANA REGIONAL AIRPORT MEASURED A WIND
GUST OF 45 MPH WITH THIS FRONT.

LOCATIONS IMPACTED INCLUDE...
ATLANTA...SPRINGHILL...VIVIAN...HAYNESVILLE...QUEEN
CITY...CULLEN...PLAIN
DEALING...OIL
CITY...SAREPTA...BRADLEY...TAYLOR...EMERSON...HOSSTON...
RODESSA...IDA...SHONGALOO...GILLIAM...SMITHLAND...BRIGHTSTAR AND
KILDARE.

LAT...LON 3295 9294 3273 9410 3274 9414 3272 9417
      3316 9434 3330 9350
TIME...MOT...LOC 2319Z 309DEG 37KT 3312 9420 3325 9355

15
Local storm report, Jul 14, 6:26 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
626 PM CDT THU JUL 14 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     TSTM WND DMG     HOPE                    33.67N  93.59W
07/14/2016                   HEMPSTEAD          AR   LAW ENFORCEMENT

            TREES AND POWER LINES REPORTED DOWN IN HOPE AND OUTSIDE
            THE CITY LIMITS AS WELL

&&

EVENT NUMBER SHV1600607

25
Local storm report, Jul 14, 6:34 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
634 PM CDT THU JUL 14 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     TSTM WND DMG     2 NE ASHDOWN            33.69N  94.10W
07/14/2016                   LITTLE RIVER       AR   LAW ENFORCEMENT

            POWER LINES REPORTED DOWN ON JACKS ISLE ROAD AND
            HIGHWAY 32 NEAR MILLWOOD LAKE

&&

EVENT NUMBER SHV1600608

25

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 14, 4:27 PM CDTSpecial Weather StatementSHVHoward, Sevier48 min
Jul 14, 4:51 PM CDTSevere Thunderstorm WarningSHVHempstead, Howard, Sevier39 min
Jul 14, 5:31 PM CDTSevere Thunderstorm WarningSHVHempstead, Howard, Little River, Nevada, Sevier59 min
Jul 14, 6:10 PM CDTSevere Thunderstorm WarningSHVColumbia, Hempstead, Lafayette, Nevada65 min
Jul 14, 6:22 PM CDTSpecial Weather StatementSHVLafayette38 min

Nearby

Severe Thunderstorm Warnings in Louisiana, 2016Severe Thunderstorm Warnings in Arkansas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.